# SDR CA121218002

- Difficulty date: December 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,591 hours
- Engine: Ge CF343B1
- Engine time: 19,199 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P03
- Condition: Leaking
- Location: Rt Engine
- Part time: 19,199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL300 THE RT ENGINE OIL PRESSURE BEGAN FLUCTUATING 35-40 PSI, ALL OTHER ENGINE PARAMETERS WERE NORMAL.  DUE TO LOW OIL PRESSURE WARNING MESSAGES THE CREW SHUTDOWN THE RT ENGINE.  AN EMERGENCY WAS DECLARED.  THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE INVESTIGATION FOUND THAT THE ENGINE OIL LEVEL WAS 5 QUARTS LOW.  FURTHER INVESTIGATION FOUND THE RT IDG CARBON SEAL LEAKING OIL TO THE OVERBOARD ENGINE DRAIN.  THE RT IDG CARBON SEAL AND CARRIER,  WERE REPLACED. SUBSEQUENT ENGINE RUNS WITH THE DRAINS BAGGED REVEALED NO LEAKS AND THE ENGINE OIL LEVEL REMAINED AT FULL AFTER THE RUNS. THE ACFT WAS RETURNED TO SERVICE.
